# SDR USAA970177

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 511
- Part time: 19,373 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 12 INCH BY 14 INCH TEMPORARY REPAIR BS 511A BETWEEN 23L AND 24L SKIN.  INSTALLED PERMANENT REPAIR DOUBLER, REPAIRED PER SRM 53-00-01, FIG 227.  (M)
